uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the Hsu-Robbins-Erdős-Spitzer-Baum-Katz theorem for random fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2012 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 387, no 1, 447-463 p.Article in journal (Refereed) Published
Abstract [en]

The by now classical results on convergence rates in the law of large numbers involving the sums Sigma(infinity)(n=1) n(alpha r-2)P(vertical bar S(n)vertical bar > n(alpha)epsilon), where r > 0, alpha > 1/2, such that alpha r >= 1 has been extended to the case alpha = 1/2 by adding additional logarithms. All of this has been generalized to random fields by the first named author in [A. Gut, Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices, Ann. Probab. 6 (1978) 469-482; A. Gut, Convergence rates for probabilities of moderate deviations for sums of random variables with multidimensional indices, Ann. Probab. 8 (1980) 298-313]. The purpose of the present paper is to treat the case when the alpha's differ in the different directions of the field, as well as mixed cases with some alpha's equal to 1/2 with added logarithms and/or iterated ones.

Place, publisher, year, edition, pages
2012. Vol. 387, no 1, 447-463 p.
Keyword [en]
Sums of i.i.d. random variables, Random fields, Law of large numbers, Law of the iterated logarithm, Convergence rates, Last exit time
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-161422DOI: 10.1016/j.jmaa.2011.09.010ISI: 000296115100037OAI: oai:DiVA.org:uu-161422DiVA: diva2:457554
Available from: 2011-11-18 Created: 2011-11-14 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Gut, Allan

Search in DiVA

By author/editor
Gut, Allan
By organisation
Mathematical Statistics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 388 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf